Translator Disclaimer
September 2021 Classification of dominant resolving subcategories by moderate functions
Ryo Takahashi
Author Affiliations +
Illinois J. Math. 65(3): 597-618 (September 2021). DOI: 10.1215/00192082-9330146

Abstract

Let R be a commutative Noetherian ring. Denote by modR the category of finitely generated R-modules. In this paper, we study dominant resolving subcategories of modR. We introduce a new N-valued function on SpecR which we call a moderate function. Under an acceptable assumption, we construct explicit bijections between the set of dominant resolving subcategories of modR and the set of moderate functions on SpecR.

Citation

Download Citation

Ryo Takahashi. "Classification of dominant resolving subcategories by moderate functions." Illinois J. Math. 65 (3) 597 - 618, September 2021. https://doi.org/10.1215/00192082-9330146

Information

Received: 10 August 2020; Revised: 21 April 2021; Published: September 2021
First available in Project Euclid: 7 July 2021

Digital Object Identifier: 10.1215/00192082-9330146

Subjects:
Primary: 13C60
Secondary: 13C14, 13D02

Rights: Copyright © 2021 by the University of Illinois at Urbana–Champaign

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 3 • September 2021
Back to Top